# SDR USAA2012100900021

- Difficulty date: September 18, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100200
- Condition: Chafed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CHAFING ON RIGHT ELEVATOR NR 6 HINGE ARM FITTING BETWEEN HORIZONTAL STAB STA 5894 TO STA 6009 BETWEEN RIB 13 TO RIB 14.  REPLACED RIGHT ELEVATOR NR 6 HINGE ARM FITTING IAW A319 SRM 55-16-11 & AMM 55-16-42.
